# SDR JJBA20231019034

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (13X) ON LH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3L-9L. AFTER NDT INSPECTION, 11 CRACKS FOUND. SKIN REPAIRED WITH 11 BUSHINGS
